Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 709090.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Finite range decomposition for families of gradient Gaussian measures
Authors:Adams, Stefan; Kotecký, Roman; Müller, Stefan
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2013
Title of Journal:Journal of Functional Analysis
Journal Abbrev.:J. Funct. Anal.
Volume:264
Issue / Number:1
Start Page:169
End Page:206
Review Status:Internal review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://www.sciencedirect.com/science/article/pii/S...
DOI:10.1016/j.jfa.2012.10.006
URL:http://arxiv.org/abs/1202.1158v1 [Open Access]
Full Text:
You have privileges to view the following file(s):
Müller_Finite range_oa_2013.pdf  [368,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.